# SDR DALA2024101810198

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 59,218 hours, 31,118 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: Y192
- Part serial: H32589
- Condition: Leaking
- Location: #1
- Part time: 4,394 hours, 1,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 DURING PUSHBACK AND ENGINE START, ENG 1 STARTED NORMALLY BUT ELEC TR 1 FAULT WAS ON ECAM WITH A VARIETY OF OTHER ELECTRICAL AND HYDRAULIC MSG'S. FUMES SMELLED IN FLIGHTDECK OBSERVED BY BOTH PILOTS. SHUT ENG DOWN AND RETURNED TO GATE. CORRECTIVE ACTION: R/R TR #1 IAW A319 AMM 24-32. (6495784)
